Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by v on March 30, 1999, at 6:44:06

In reply to Re: the weight gain issue, posted by laura on March 29, 1999, at 22:13:21

what supposedly causes this to happen... does the medication affect your thyroid function? how does it affect your metabolism? and is there anything that will assist in regaining proper function?

for me, weight gain is an intolerable side effect as the main effect of depression for me is to put on weight and then be filled with self-hate and shame.... and on and on... i've had every eating disorder recorded and a few they probably haven't given names to yet... :(

i've also been involved in many sports activities and work out alot when not involved in a major depression... i need this to survive - it's one of the only good coping mechanisms i have

i'm rambling but have been trying to get myself to write to this forum for months now - to reply to various posts as well as plea for my pain

thanks for reading this far...





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:v thread:4030